No Cover Image

Journal article 502 views

Positive solutions to nonlinear p-Laplace equations with Hardy potential in exterior domains / Sofya, Lyakhova; Vitaly, Moroz

Journal of Differential Equations, Volume: 232, Issue: 1, Pages: 212 - 252

Swansea University Authors: Sofya, Lyakhova, Vitaly, Moroz

Full text not available from this repository: check for access using links below.

Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: 2007
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1659
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 212
End Page: 252